# SDR DALA2024070506768

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-344 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0423713) CORROSION ON STABILIZER STRAP (2 EAS) BTW STA 312 AND 344 LBL 12 AT W1. STABILIZER STRAP (2 EAS) BTW STA 312 AND 344 LBL 12 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
